jalil rashidinia
jalil rashidinia
Email verificata su iust.ac.ir
Titolo
Citata da
Citata da
Anno
Convergence of approximate solution of system of Fredholm integral equations
J Rashidinia, M Zarebnia
Journal of Mathematical Analysis and Applications 333 (2), 1216-1227, 2007
1072007
Spline methods for the solutions of hyperbolic equations
J Rashidinia, R Jalilian, V Kazemi
Applied Mathematics and Computation 190 (1), 882-886, 2007
892007
Numerical solution of the nonlinear Klein–Gordon equation
J Rashidinia, M Ghasemi, R Jalilian
Journal of Computational and Applied Mathematics 233 (8), 1866-1878, 2010
662010
Non-polynomial spline for solution of boundary-value problems in plate deflection theory
J Rashidinia, R Jalilian
International Journal of Computer Mathematics 84 (10), 1483-1494, 2007
592007
Non-polynomial spline methods for the solution of a system of obstacle problems
J Rashidinia, R Jalilian, R Mohammadi
Applied mathematics and computation 188 (2), 1984-1990, 2007
592007
Tension spline approach for the numerical solution of nonlinear Klein–Gordon equation
J Rashidinia, R Mohammadi
Computer Physics Communications 181 (1), 78-91, 2010
582010
New approach for numerical solution of Hammerstein integral equations
J Rashidinia, M Zarebnia
Applied mathematics and computation 185 (1), 147-154, 2007
542007
QUINTIC SPLINE SOLUTION OF BOUNDARY VALUE PROBLEMS IN THE PLATE DEECTION THEORY
J Rashidinia, R Mohammadi, R Jalilian
SCIENTIA IRANICA 16 (1), 53-59, 2009
522009
Direct methods for solution of a linear fourth-order two-point boundary value problem
J Rashidinia
J. Intern. Eng. Sci 13, 37-48, 2002
502002
Spline methods for the solution of fourth-order parabolic partial differential equations
T Aziz, A Khan, J Rashidinia
Applied mathematics and computation 167 (1), 153-166, 2005
492005
Convergence analysis of nonic-spline solutions for special nonlinear sixth-order boundary value problems
R Jalilian, J Rashidinia
Communications in Nonlinear Science and Numerical Simulation 15 (12), 3805-3813, 2010
462010
Solution of a Volterra integral equation by the Sinc-collocation method
J Rashidinia, M Zarebnia
Journal of computational and applied mathematics 206 (2), 801-813, 2007
462007
Numerical solution of hyperbolic telegraph equation by cubic B-spline collocation method
S Sharifi, J Rashidinia
Applied Mathematics and Computation 281, 28-38, 2016
452016
Non-polynomial cubic spline methods for the solution of parabolic equations
J Rashidinia, R Mohammadi
International Journal of Computer Mathematics 85 (5), 843-850, 2008
442008
The numerical solution of non-linear singular boundary value problems arising in physiology
J Rashidinia, R Mohammadi, R Jalilian
Applied Mathematics and Computation 185 (1), 360-367, 2007
432007
Spline approach to the solution of a singularly-perturbed boundary-value problems
J Rashidinia, M Ghasemi, Z Mahmoodi
Applied Mathematics and Computation 189 (1), 72-78, 2007
412007
B-spline collocation for solution of two-point boundary value problems
J Rashidinia, M Ghasemi
Journal of computational and applied mathematics 235 (8), 2325-2342, 2011
402011
Numerical solution of linear integral equations by using Sinc–collocation method
J Rashidinia, M Zarebnia
Applied mathematics and computation 168 (2), 806-822, 2005
392005
Sinc-Galerkin method for numerical solution of the Bratu’s problems
J Rashidinia, K Maleknejad, N Taheri
Numerical Algorithms 62 (1), 1-11, 2013
382013
A stable method for the evaluation of Gaussian radial basis function solutions of interpolation and collocation problems
J Rashidinia, GE Fasshauer, M Khasi
Computers & Mathematics with Applications 72 (1), 178-193, 2016
372016
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20